RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2014, Volume 458, Number 1, Pages 22–26 (Mi dan24299)  

MATHEMATICS

Fluctuations of Gibbs ensembles

V. V. Kozlov

Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

DOI: https://doi.org/10.7868/S0869565214250045


English version:
Doklady Mathematics, 2014, 90:2, 622–625

Bibliographic databases:

Document Type: Article
Received: 21.05.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan24299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019